# SDR TWRA9756

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JEDDA, FOUND FLOOR MOUNTED EVAC LIGHT STRIP INOP.  FOUND BAD SPLICE AT LEFT SEAT 6A.  REPAIRED BAD SPLICE.  OPS CHECK OK.  (M)
